# SDR DALA2024071507143

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 79,468 hours, 10,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3351 SEAT EMERGENCY LIGHTS @ SEATS 48,49, AND 50 INOP. CORRECTIVE ACTION: FOUND BROKEN GROUND WIRE @ SEAT 50, INSTALLED SPLICE PER A330 ESPM 20-43-11. OPS CHECK NML. (6042047)
